# SDR SWAA2021011836522

- Difficulty date: December 14, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A8126
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BETWEEN STA 500 AND STA 500A RT 'C' CHANNEL WITH SURFACE CORROSION (MK) WL 156.5 STR 26R.  REMOVED AND REPLACED Z CHANNEL AT FWD CARGO COMPARTMENT FS 500 TO FS 500A STRINGER 26R, IN REF B737-700 SRM 51-40-02-0G-0 AND DRAWING INSTALLATION 143A8126.
